# SDR CA970904027

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703587
- Condition: Unserviceable
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER FUEL TANK SENDING UNIT STICKING.
